# SDR CO1Y200700009

- Difficulty date: November 5, 2007
- Submitted: November 6, 2007
- Operation: General aviation
- Filed by: Leonardo S.P.A. - Aeronautics Division - Aircraft, repair station CO1Y067K
- Aircraft: N702BC
- Make and model: Doug MD-11
- Aircraft serial: 48504
- Aircraft time: 51,394 hours, 9,696 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3108503
- Condition: Cracked
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT RT AIR CONDITIONING COMPARTMENT AFT DOOR JAMB FOUND 0.25 INCH CRACK ON EXTERNAL SKIN STA 535 L NR32RH.
